# SDR FDEA201606071858

- Difficulty date: June 7, 2016
- Submitted: June 7, 2016
- Operation: Air carrier
- Aircraft: N782FD
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 71,362 hours, 26,122 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N3110186
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STATION 1510 - 1530, STRINGER 29R, STRINGER CORROSION.  CORROSION OUT OF LIMITS, R & R WITH NEW STR STA 1460-STA 1620, STR 29R IAW SRM 51-40-02, REV 118 AND DWG 146N3400, SHT 03, REV F IN REF TO JOB CARD N02233 IAW WORK DETAIL ATTACHED.  REPAIR CLASSIFIED AS MAJOR.
